# SDR AWXA200701006

- Difficulty date: August 20, 2007
- Submitted: August 21, 2007
- Operation: Air carrier
- Aircraft: N155AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23777
- Aircraft time: 63,881 hours, 44,296 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - MAJOR REPAIR - LOG PAGE 7818967, CRACKED FUSELAGE SKIN, BS 727E, S23L, AFT OF EMERGENCY EXIT LIGHT. REPAIRED FUSELAGE SKIN, BS 727E, S23L, AFT OF EMERGENCY EXIT LIGHT IAW B737-300 SRM 53-00-01, FIGURE 201.
